MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.012 COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.012 COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP BALL HEAD
Model Number 01.25.012
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a periprosthetic fracture and the cause is unknown.The surgeon cabled the fracture and revised successfully the stem, head, and liner.On (b)(6) 2022, the patient came in reporting pain due to developing a hematoma and the cause is unknown.The surgeon revised the head and liner.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the medacta stem and head with a new medacta stem and head and revised the medacta cup and liner with a competitor cup and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13-apr-2023: lot 2109389: (b)(4) items manufactured and released on 13-oct-2021.Expiration date: 2026-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 2116153: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, 159 items of the same lot have been sold with no similar reported case during the period of review.Stem: m-vizion 01.22.009 proximal body ø20mm l 60mm lat (k170690) lot 186407: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-23.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported case during the period of review.Stem: m-vizion 01.22.106 distal stem ø17mm l 140mm straight (k170690) lot 2006791: (b)(4) items manufactured and released on 26-oct-2020.Expiration date: 2025-10-15.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported case during the period of review.Cup: mpact 01.32.152mb double mobility acetabular shell ø52 (k143453) lot 2105720: (b)(4) items manufactured and released on 26-oct-2021.Expiration date: 2026-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
BALL HEADS: COCR 01.25.012 COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16741312
Report Number3005180920-2023-00268
Device Sequence Number6446059
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number2109389
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight127 KG